Alert archive / New Jersey / Gale Watches in 2018

Gale Watch 16, NWS Philadelphia/Mount Holly

July 20, 2018

NWS Philadelphia/Mount Holly issued this gale watch at Jul 20, 2018, 4:00 AM EDT. It took effect at Jul 21, 2018, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 20, 2018, 4:00 AM EDT (08:00 UTC)
In effect from
Jul 21, 2018, 2:00 PM EDT
Expired
Jul 21, 2018, 4:05 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

982 
WHUS71 KPHI 200800
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
400 AM EDT Fri Jul 20 2018

ANZ450>455-202100-
/O.NEW.KPHI.SC.Y.0066.180721T1500Z-180721T2200Z/
/O.NEW.KPHI.GL.A.0016.180721T2200Z-180722T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
400 AM EDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 11:00 AM until 6:00 PM 
Saturday. A Gale Watch has also been issued. The Gale Watch is in 
effect from Saturday evening through late Saturday night.

* Location...The Atlantic coastal waters of New Jersey and 
  Delaware.

* Winds...East 10 to 15 knots on Saturday morning, increasing to 
  15 to 20 knots with gusts up to 30 knots on Saturday afternoon. 
  East 20 to 25 knots with gusts up to 35 knots on Saturday 
  evening, becoming southeast to south and diminishing gradually 
  late on Saturday night.

* Seas...3 to 6 feet on Saturday, and 5 to 8 feet on Saturday 
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has increased significantly but the specific timing 
and/or location remains uncertain. It is intended to provide 
additional lead time for mariners who may wish to consider 
altering their plans.

&&

$$

ANZ430-431-202100-
/O.NEW.KPHI.SC.Y.0066.180721T1800Z-180722T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
400 AM EDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 1 AM EDT
SUNDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 2:00 PM Saturday until 
1:00 AM Sunday.

* Location...Delaware Bay.

* Winds...East 15 to 20 knots with gusts up to 30 knots from 
  Saturday afternoon into Saturday night.

* Seas...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
3 follow-up statements
402 
WHUS71 KPHI 202001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
401 PM EDT Fri Jul 20 2018

ANZ454-455-210915-
/O.CAN.KPHI.SC.Y.0066.180721T1500Z-180721T2200Z/
/O.EXT.KPHI.GL.A.0016.180721T1800Z-180722T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
401 PM EDT Fri Jul 20 2018

...GALE WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* Location...The Atlantic coastal waters of Delaware.

* Winds...Southeast 15 to 25 kt with the potential for gusts up to
  35 kt.

* Seas...Building to 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ450>453-210915-
/O.UPG.KPHI.SC.Y.0066.180721T1500Z-180721T2200Z/
/O.UPG.KPHI.GL.A.0016.180721T2200Z-180722T1000Z/
/O.NEW.KPHI.GL.W.0023.180721T1800Z-180722T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
401 PM EDT Fri Jul 20 2018

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 6 AM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 2 PM Saturday to 6 AM EDT
Sunday. The Small Craft Advisory is no longer in effect. The Gale
Watch is no longer in effect.

* Location...The Atlantic coastal waters of New Jersey.

* Winds...East 20 to 30 kt with gusts up to 40 kt, becoming south
  late Saturday night.

* Seas...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-431-210915-
/O.CON.KPHI.SC.Y.0066.180721T1800Z-180722T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
401 PM EDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
1 AM EDT SUNDAY...

* Location...Delaware Bay.

* Winds...Southeast 15 to 25 kt with gusts up to 30 kt.

* Seas...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
563 
WHUS71 KPHI 210143
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
943 PM EDT Fri Jul 20 2018


ANZ450>453-211445-
/O.CON.KPHI.GL.W.0023.180721T1800Z-180722T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
943 PM EDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 AM EDT
SUNDAY...

* Location...The Atlantic coastal waters of New Jersey.

* Winds...East 20 to 30 kt with gusts up to 40 kt, becoming 
  south late Saturday night.

* Seas...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-431-211445-
/O.CON.KPHI.SC.Y.0066.180721T1800Z-180722T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
943 PM EDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
1 AM EDT SUNDAY...

* Location...Delaware Bay.

* Winds...Southeast 15 to 25 kt with gusts up to 30 kt.

* Seas...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ454-455-211445-
/O.CON.KPHI.GL.A.0016.180721T1800Z-180722T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
943 PM EDT Fri Jul 20 2018

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* Location...The Atlantic coastal waters of Delaware.

* Winds...Southeast 15 to 25 kt with the potential for gusts up 
  to 35 kt.

* Seas...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
768 
WHUS71 KPHI 210805
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
405 AM EDT Sat Jul 21 2018

ANZ454-455-212200-
/O.UPG.KPHI.GL.A.0016.180721T1800Z-180722T1000Z/
/O.EXA.KPHI.GL.W.0023.180721T1800Z-180722T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 AM EDT Sat Jul 21 2018

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
SUNDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 2 PM this afternoon to 6 AM EDT
Sunday. The Gale Watch is no longer in effect.

* Location...The Atlantic coastal waters of Delaware.

* Winds...Southeast 15 to 25 kt with gusts up to 35 kt, becoming
  south late Saturday.

* Seas...6 to 9 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ450>453-212200-
/O.CON.KPHI.GL.W.0023.180721T1800Z-180722T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
405 AM EDT Sat Jul 21 2018

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT SUNDAY...

* Location...The Atlantic coastal waters of New Jersey.

* Winds...East 20 to 30 kt with gusts up to 40 kt, becoming 
  south late Saturday night.

* Seas...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-431-212200-
/O.CON.KPHI.SC.Y.0066.180721T1800Z-180722T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
405 AM EDT Sat Jul 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 1 AM EDT SUNDAY...

* Location...Delaware Bay.

* Winds...East 15 to 25 kt with gusts up to 30 kt.

* Seas...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jul 19, 7:28 PM EDT, 8 hours 32 minutes earlier.

Area forecast discussion, Jul 19, 7:28 PM EDT, 8 hours 32 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
728 PM EDT Thu Jul 19 2018

.SYNOPSIS...
High pressure overhead this afternoon will move offshore on
Friday. A low pressure system will move up the coast on Saturday
and Saturday night. Another low pressure system will remain
nearly stationary over the Midwest, affecting our area through
the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface high pressure over the Northeast and Mid-Atlantic
states will build eastward and eventually off the New England
coast by late tonight. Tranquil weather conditions remain in
place.

Forecast lows range from the mid 50s in the southern Poconos,
the sheltered rural valleys in NE PA and NW NJ and the NJ Pine
Barrens to the mid 60s in the I-95 cities and along the coast.
With favorable radiational cooling conditions under clear skies
and light winds, forecast temperatures were populated using a
blend of bias corrected stat guidance to highlight the
aforementioned cooler spots that radiate most effectively.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The surface high and upper ridge will progress downstream of our
area and off the New England coast in response to low pressure
moving eastward across the Upper Midwest.

Onshore flow around the high will yield another comfortable mid-
summer day- high temperatures in the lower to mid 80s (except upper
70s in the Poconos and at the beaches) will be at or slightly below
normal.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night through Saturday night...High pressure will shift off
to the northeast as a developing coastal low moves northward in its
wake. A strong upper-level trough digs southward over the east-central
U.S., with the upper low continuing to cut off. This will be
the start of a rather wet and soggy week ahead - if you're tired
of watering the plants, a break is in sight. Models are coming
into agreement with the low moving northeast right along the
Jersey Shore Saturday and Saturday night, likely giving everyone
a wet first half to the weekend. This is a rather unusual
pattern for July, but model runs have been consistent in showing
this pattern the past few days. At this point, it appears the
weekend will be cloudy with rain...especially closer to the
coast. The amount and timing of this rain is still subject to
debate depending on the exact position...speed...and movement of
the storm. Precipitable water values are forecast to exceed 2
inches, especially for areas closer to the coast so there is a
good possibility the rain...wherever it falls...could be heavy.
A slight offshore shift in the track would lower rainfall totals
though. Regardless, temperatures will remain below average in
the low to mid 70s for the area Saturday.

Sunday and Monday...The coastal low will continue to move off to the
north, weakening as it moves over the Northeast. The cutoff upper
low to our west will remain stationary, then likely even retrograde
slightly to the southwest by Tuesday. Week ridging Sunday behind the
weakening coastal low will help keep conditions a little drier.
Monday, the rains return for most of the area with deep southerly
flow drawing in plentiful moisture. A strong surface high over the
Atlantic, aiding in the blocking pattern, will likely shift slightly
west on Tuesday. This looks to possibly dry things out a little.

Wednesday and Thursday...As the cutoff low continues to retrograde
and fill, another trough will begin to dig into the Great Lakes
Region. A developing surface low and cold front will slowly shift
eastward toward our area by Thursday. This will likely act as forcing
mechanism for more widespread rainfall both days, thus keeping
the water hose on. Precipitable water values will likely exceed
2 inches again.

Temperatures look to be seasonable with highs in the low to mid 80s
most of next week. Dew points in the upper 60s to low 70s will make
it feel muggy, however.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR. E-SE winds 7-12 kt until 01-02Z. Otherwise,
winds will be light and variable. Patchy fog possible before
sunrise early Friday morning but risk is greatest in river
valleys outside of the TAF sites.

Friday...VFR. E-SE winds increase to 8-12 kt late in the
morning and afternoon.

OUTLOOK...

Friday night through Sunday...Periods of MVFR/IFR as showers and
thunderstorms overspread the region. East to southeast winds
around 8 to 12 knots on Saturday, becoming more southerly on
Sunday. Moderate Confidence.

Monday...Periods of MVFR/IFR as showers and thunderstorms
overspread the region. South winds around 10 to 15 knots with
gusts up to 20 to 25 knots, especially closer to the coast.

Monday night and Tuesday...MVFR/IFR conditions with VFR
conditions possible closer to the coast as sfc high pressure
retrogrades to the west. Southerly winds expected to continue
in the 10 to 20 knot range.

&&

.MARINE...
Onshore winds (15 kt or less) and seas (2-3 ft in our coastal
waters) will remain below SCA thresholds tonight and Friday.

OUTLOOK...

Friday night...Sub-small craft advisory conditions expected.

Saturday...Increasing east to northeast winds as a coastal storm
moves north. Gusts may approach 25 knots at times during the
afternoon/evening. Seas will build through the day and may
exceed 5 feet Saturday evening. A Small Craft Advisory may be
needed for Saturday evening.

Sunday through Monday...Southeast winds around 10 to 20 knots.
Gusts around 25 knots on Monday. Seas will remain elevated
above 5 feet through Monday. A Small Craft Advisory will likely
be needed.

RIP CURRENTS...

Light onshore flow and a medium period (7-8 sec) S-SE swell will
persist into Friday. These conditions will warrant a low risk for
the development of dangerous rip currents Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...Klein/MPS
Short Term...Klein
Long Term...Davis/Miketta
Aviation...Klein/Miketta/MPS
Marine...Klein/Miketta/MPS
Hazardous weather outlook, Jul 20, 4:00 AM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
400 AM EDT Fri Jul 20 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-210800-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
400 AM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of unsettled weather with chances for showers and
thunderstorms is forecast for this weekend through midweek. There is
the potential for locally heavy rainfall Saturday into Sunday which
could lead to flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-210800-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
400 AM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of unsettled weather with chances for showers and
thunderstorms is forecast for this weekend through midweek. There is
the potential for locally heavy rainfall Saturday into Sunday which
could lead to flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-210800-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
400 AM EDT Fri Jul 20 2018

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-210800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
400 AM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 4:00 AM EDTSmall Craft AdvisoryPHI30 hr
Jul 20, 2:44 PM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more34 hr
Jul 20, 4:01 PM EDTGale WarningPHI38 hr

Nearby

Gale Watches in New Jersey, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.